# SDR SWAA2022090633447

- Difficulty date: July 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 312 AT LEVEL S-6L WL 282 AT PASSENGER CABIN 2022-409933 / [01] PERFORMED REPAIR LOC. BS 312 FRAME UPPER CHORD AT LBL 33 BETWEEN S-5L AND S-6L) I.A.W.B737-700 EA# M-22-153-01244;[02] PERFORMED REPAIR LOC. BS 312 FRAME UPPER CHORD AT LBL 33 BETWEEN S-5L AND S-6L) I.A.W.B737-700 EA# M-22-153-01244
